Journal article
Regularity up to the boundary for nonlinear elliptic systems arising in time-incremental infinitesimal elasto-plasticity



Publication Details
Authors:
Neff, P.; Knees, D.
Publisher:
Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA
Publication year:
2008
Journal:
SIAM Journal on Mathematical Analysis
Pages range:
21-43
Journal acronym:
SIAM J. Math. Anal.
Volume number:
40
Issue number:
1
ISSN:
0036-1410
eISSN:
1095-7154



Authors/Editors

Last updated on 2019-25-07 at 19:34

Share link